English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/7676

Title: Iterative refinement for Neville elimination
Author(s): Alonso Velázquez, Pedro
Delgado Gracia, Jorge
Gallego Amez, Rafael
Peña, Juan Manuel
Issue date: 2009
Publisher version: http://dx.doi.org/10.1080/00207160802044134
Citation: International Journal of Computer Mathematics, 86(2), p. 341-353 (2009); doi:10.1080/00207160802044134
Format extent: p. 341-353
URI: http://hdl.handle.net/10651/7676
ISSN: 0020-7160
Local identifier: 20090811
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias